mar56

350d

hey so aripiprazole 5 mgs are making twitch in my hands and legs makes my ankles numb.. anyone else have this how can I st opp it

Aripiprazole

Propranolol

View all
  • Christina11

    348d

    I've been taking this medicine since 2020. At first I had the same thing you are describing. kind of feeling of restlessness in the legs. Went to my shrink and he told me that it is a side affect of the drug called Akathisia and gave me another medicine to reduce this. Something called propranolol. Maybe this would help you. How long have you felt this way?

  • mar56

    348d

    I've felt this way past 2 months just didn't get serious until recently

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.